| Model Number |
Z9002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient had unexpected post-op refraction after the implantation of model z9002 tecnis monofocal iol (intraocular lens) in the right eye (od).Lens was explanted and replaced with non-johnson and johnson lens.There was no complication, no patient injury and patient is doing fine post op.No additional information provided.
Additional Manufacturer Narrative
In review of the initial mdr 2648035-2019-00015, it was noticed that the following information was inadvertently not entered in the report: post-implantation of the z9002 intraocular lens (iol), the patient did not like their vision as it was blurry.(b)(4).Additional info: device available for evaluation? yes; returned to manufacturer on: 01/15/2019; device returned to manufacturer? yes.Device evaluation: the intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection showed that the lens was cut in two pieces probably to facilitate the explant.The conditions of the returned lens did not allow further evaluation.The reported issue could not be verified.A product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search revealed that no additional investigation requests for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.